MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS STREERABLE SHEATH; CATHETER, INTRODUCER

BAYLIS MEDICAL COMPANY INC. VERSACROSS STREERABLE SHEATH; CATHETER, INTRODUCER
Model Number VST85-35-BD-71S-D1
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
A 20- minute procedural delay was reported during a procedure due to the kinking of the versacross steerable sheath while trying to insert the catheter into the patient's groin.The procedure was able to continue after a new versacross steerable sheath was opened and used.While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the resulting procedural delay that occurred.
 
Additional Manufacturer Narrative
While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the 20-minute procedural delay.Dhr review was completed for the lot in question, and it was confirmed that all devices met relevant requirements prior to release.

Brand Name
VERSACROSS STREERABLE SHEATH
Common Device Name
CATHETER, INTRODUCER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
2775 matheson blvd. east
mississauga, ontario L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
meghal khakhar
2775 matheson blvd. east
mississauga, ontario L4W 4-P7
CA   L4W 4P7
MDR Report Key13982730
Report Number9710452-2022-00017
Device Sequence Number5413021
Product Code DYB
UDI-Device Identifier00685447005780
UDI-Public(01)00685447005780(17)230820(10)VKFA230321
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K190688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberVST85-35-BD-71S-D1
Device Lot NumberVKFA230321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown